# SDR UALA2012081304453

- Difficulty date: August 11, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 70,732 hours, 26,492 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Adjust
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT ROW 13 IS LOOSE.  ADJUSTED SWITCH, CHECKED OK.
